# SDR CA071003025

- Difficulty date: August 25, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE, THE PROPELLER ELECTRONIC CONTROL (PEC) AND POWER PLANT WARNINGS ACTIVATED. THE ENGINE WAS SHUTDOWN IN FLIGHT. THE PEC, SENSOR AND RELATED HARNESS WERE SUBSEQUENTLY REPLACED.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071003025)
